SciELO - Scientific Electronic Library Online

 
vol.48 número1Non Positively Curved Metric in the Space of Positive Definite Infinite MatricesCharacterisations of Nelson algebras índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

SANCHEZ, Cristián U.; GIUNTA, Ana M.  y  TALA, José E.. Geodesics and Normal Sections on Real Flag Manifolds. Rev. Unión Mat. Argent. [online]. 2007, vol.48, n.1, pp. 17-25. ISSN 1669-9637.

In the present paper we study Riemannian and canonical geodesics in a real flag manifold M, considered as curves in the ambient Euclidean space of the natural embedding of M.

        · texto en Inglés     · pdf en Inglés